Hi, I have been suffering from severe itching all over my skin for the past year..I've tried to see a dermatologis but found no result. I have had micro-adenoma with increased levels of prolactin and hypothyroidism. I have been on Dostinex and Thyroxine for almost a year. Is it possible that itching is related to any of the two conditions or a side effect of the medication I'm taking? Thanks!
When my thyroid levels drop, I immediately start itching all over. The reason I believe this is because within 30 mins to 1 hour of taking cytomel (which is T3 only) I stop itching. This typically happens late day or at least afternoon. There are times I have to take cytomel to sleep becaue the itching keeps me awake.
i had this problem as well, and i was switched from synthroid to armour, but i think thats just me, i dont think that would solve the problem for everyone. i use aveeno skin relief lotion at night. i also use aveeno skin relief shower gel, it makes a world of difference. and if the itching is horrilbe i take some allergy medicine and that helps, i either take benadryl or chlor-tabs, sometimes both if its really bad.
I do take Benadryal at night when it's really bad but since it knocks me out - I can't take it during the day. I've tried the Aveeno line and it's done nothing for me. A few years ago I tried their oatmeal bath - made me itch even more! I even tried the Gold Bond Medicated and it didn't help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.